First order linear fuzzy differential equations with fuzzy variable coefficients

Document Type : Research Paper


Faculty of Mathematical science, University of Tabriz, Tabriz, Iran.


In this study, we investigate the first order linear fuzzy differential equations with fuzzy variable coefficients. Appearance of the multiplication of a fuzzy variable coefficient by an unknown fuzzy function in linear differential equations persuades us to employ the concept of the cross product of fuzzy numbers. Mentioned product overcomes to some difficulties we face to in the case of the usual product obtained by Zadeh’s extension principle. Under the cross product, we obtain the explicit fuzzy solutions for a fuzzy initial value problem applying the concept of the strongly generalized differentiability. Finally, some examples are given to illustrate the theoretical results. The obtained numerical results are compared with other approaches in the literature for similar parameters.


Volume 9, Issue 1
January 2021
Pages 1-21
  • Receive Date: 24 June 2019
  • Revise Date: 29 October 2019
  • Accept Date: 19 November 2019
  • First Publish Date: 01 January 2021